# SDR DALA2021101806397

- Difficulty date: October 10, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737-9
- Aircraft serial: 31997
- Aircraft time: 10,782 hours, 3,925 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8080622) DURING INSPECTION FOUND BIRD STRIKE ON LT HORIZONTAL STAB 171 INCHES FROM FUSELAGE. MAINTENANCE REPAIRED DAMAGE PER ERA 594777-14.
